Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am suffering from dandruff and cause of this my hair is falling. suggest me the remedies.

gud evng, I am suffering from dandruff and cause of this my hair is falling.I use shampoo 2 times in a week but it is helpless.There is also itching sometime on scalp due to dandruff.Please suggest. Thanks & Regards: Brijesh Sharma
Asked On : Sun, 6 Feb 2011
Answers:  2 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Brijesh sharma
have rich nutritious diet and maintain proper hygeine. After shampoo rinse your hair with diluted lemon juice or diluted vinegar maded from sugar cane juice.
internally take gandhak rasayan and allerin 2 tablets each bd
Answered: Sun, 6 Feb 2011
I find this answer helpful

 1 user finds this helpful

Homeopath Dr. KOMAL vig's  Response
hello Mr Brijsh Sharma ,

welcome to "healthcare magic forum "
surely dandruff may increase your hairloss , as dandruff is an fungal infection and need to be treated internally than externally.homoeopathic medicines will help to treat the cause rather than any external factor ,if overlooked it may spread further, consult a homoeopath who will be able to help you to get rid of the dandruff and stop your hairloss as well,regowth is possible depending on your hailoss grading
, use to lukewarm water for head bath , clean the scalp properly with a clean towel ,do not use that towel for rest of ur body and face .
any shampoo will help you out for couple of days so for good results start medications as soon as you can .
takecare,wish you good health always !
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor